The next admissible set

Journal of Symbolic Logic 36 (1):108-120 (1971)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271519
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Mark Nadel (1974). Scott Sentences and Admissible Sets. Annals of Mathematical Logic 7 (2-3):267-294.
W. Marek & M. Srebrny (1974). Gaps in the Contructable Universe. Annals of Mathematical Logic 6 (3-4):359-394.
Sy D. Friedman (1984). Model Theory for L∞Ω1. Annals of Pure and Applied Logic 26 (2):103-122.
Richard Gostanian (1979). The Next Admissible Ordinal. Annals of Mathematical Logic 17 (1-2):171-203.

View all 6 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

8 ( #276,630 of 1,726,249 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.